SOME ITERATIVE ALGORITHMS WITH SUB-STEPS TO SOLVE SYSTEMS OF NON-LINEAR EQUATIONS

Purchase PDF

Published: 2015-11-19

Page: 214-227


GREGORY ANTONI *

Aix-Marseille Universite, IFSTTAR, LBA UMR T24, F-13016 Marseille, France.

*Author to whom correspondence should be addressed.


Abstract

This paper deals with some iterative algorithms with sub-steps for solving the systems of non-linear equations. Jacobi and Gauss-Seidel procedures are combined with these algorithms for reducing the non-linear system to a succession of equations with only one variable. The proposed algorithms are tested, assessed and compared on some examples.

Keywords: Non-linear systems, newton-type algorithms, sub-steps iterative algorithms, gaussseidel's method, jacobi's method


How to Cite

ANTONI, G. (2015). SOME ITERATIVE ALGORITHMS WITH SUB-STEPS TO SOLVE SYSTEMS OF NON-LINEAR EQUATIONS. Asian Journal of Mathematics and Computer Research, 9(3), 214–227. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/180

Downloads

Download data is not yet available.